# SDR BAQA200700029

- Difficulty date: August 13, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N652PM
- Make and model: Aerosp AS 355F
- Aircraft serial: 5179
- Aircraft time: 9,729 hours, 25,912 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 9,729 hours, 25,912 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500 HOUR AIRFRAME INSPECTION FOUND A CRACK IN THE SKIN OF THE HORIZONTAL STABILIZER.  REMOVED AND REPLACED THE HORIZONTAL STABILIZER.
